



Ministry of the Interior and Safety



## 7<sup>th</sup> Youth Forum on SDG Implementation

## "Enabling Youth as Agents of Change for Digital Transformation and Inclusive Climate Action"

## Agenda

(8 September 2023)

Order of the Programme	
13:30 - 13:45	Introduction and Opening Session
	Moderator: Ms. Carolit Grace Salvacion, Associate Networking and Outreach Expert, UNPOG/DPIDG/UN DESA
	<ul> <li>Mr. Kyu Chang Ko, Head, United Nations Project Office on Governance (UNPOG) (5 mins)</li> </ul>
	• <b>Mr. Choi Jin Won,</b> Director-General, Ministry of the Interior and Safety (MOIS) of the Republic of Korea (5 mins)
	• <b>Mr. Jehak Jang,</b> Advisory Ambassador for International Relations, Incheon Metropolitan City (5 mins)
13:45 – 13:55	<ul> <li>Keynote Speech</li> <li>Ms. Jayathma Wickramanayake, United Nations Secretary General's Envoy on Youth at United Nations (10 mins)</li> </ul>
13:55 - 14:00	Photo Session (5 mins)
14:00 - 14:35	Session I: Harnessing the Potential of Youth in the Age of Digital Transformation
	<b>Moderator: Ms. Hye Yong (Hailey) Kim,</b> Associate Research and Policy Analysis Expert, UNPOG/DPIDG/UN DESA
	Exploring the Opportunities and Challenges of Young People to Achieve the SDGs through Digital Transformation
	<ul> <li>Mr. Babak Hodjat, Chief Technology Officer for AI, Cognizant (10 mins)</li> </ul>
	Understanding the Role of Digital Policy to Achieve a More Inclusive Digitisation
	• <b>Ms. Jenna Fung,</b> Digital Policy Advisor, Content Writer, Community Relations Manager, Digital Literacy Programme Director, UN IGF Youth NRIs Coordinator (10 mins)
	Interactive Discussion/QA (15 mins)
14:35 - 14:40	Break (5 mins)
14:45 - 15:35	Presentations from the Shortlisted Teams
	<b>Moderator: Ms. Carolit Grace Salvacion</b> , Associate Networking and Outreach Expert, UNPOG/DPIDG/UN DESA







	<ul> <li>Team #1 (10 mins)</li> </ul>
	<ul> <li>Team #2 (10 mins)</li> </ul>
	<ul> <li>Team #3 (10 mins)</li> </ul>
	<ul> <li>Team #4 (10 mins)</li> </ul>
	<ul> <li>Team #5 (10 mins)</li> </ul>
15:35 – 14:05	Question and Answer Session (30 mins)
14:05- 16:10	Break (5 mins)
16:10 - 16:45	Session II: Elevating the Role of Young People as Key Players for Climate Action
	<b>Moderator: Mr. Samuel Danaa</b> , Associate Capacity Development Expert, UNPOG/DPIDG/UN DESA
	Promoting and Supporting Meaningful Youth Participation in Climate Action
	<ul> <li>Ms. Josefa Tauli, Policy Coordinator, Global Youth Diversity Network (GYBN), 2023 Cohort of Youth Advisory Group on Climate Change (10 mins)</li> </ul>
	<ul> <li>Creating and Investing in Green Opportunities for a Sustainable Future</li> <li>Mr. Gibson Kawago, Climate Entrepreneur &amp; Founder of WAGA, Global Climate Leader for the UN SDGs, 2022 Cohort of Young Leaders for the SDGs (10 mins)</li> </ul>
	Interactive Discussion/QA (15 mins)
16:45 - 16:55	Announcement of Winners (10 mins)
16:55 - 17:00	Closing Remarks
	<ul> <li>Mr. Kyu Chang Ko, Head, United Nations Project Office on Governance (UNPOG) (5 mins)</li> </ul>